MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Edema (1791); Blurred Vision (2137); Visual Impairment (2138)
Date of Event 07/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced with blurred vision and does not want glasses.The lens was exchanged for another lens model 03 months 07 days following the initial procedure.Clinical reason for explant was mentioned as refraction result myopia with astigmatism.Additional information has been requested.
 
Event or Problem Description
Additional information was received, optical biometry and the ora were consistent and in agreement but she was left with myopia and residual astigmatism.Thought this might have been due to a higher than average surgical induced astigmatism from the cataract wound even though the wound was well constructed.There was greater than normal corneal edema which took 2 months to resolve completely especially at the wound.There was no patient harm.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20755693
Report Number1119421-2024-02286
Device Sequence Number15826022
Product Code MJP
UDI-Device Identifier00380652457958
UDI-Public(01)00380652457958(17)270419(11)230421(10)15636411
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWTT4
Device Catalogue NumberCCWTT4.220
Device Lot Number15636411
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date12/24/2024
Date Device Manufactured04/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ORA SYSTEM WITH VERIFEYE MESSAGING.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age82 YR
Patient SexFemale